# SDR DHL2003873002

- Difficulty date: February 26, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Kinked
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OBSERVERS 02 MASK DOES NOT ALLOW O2 TO FLOW IN NORMAL ONLY IN EMERGENCY.    FOUND O2 MASK HOSE KINKED BEHIND REGULATOR. UNKINKED AS REQUIRED. FIRST OBSERVERS 02 MASK OPS CHECKED NORMAL IAW DC8 M/M 35-10-8.
